# SDR CALA2010061000262

- Difficulty date: June 9, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 60,208 hours, 15,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3600117
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN HAS DENT AT STA 754 S17L.  REPAIRED EXTERIOR FUSELAGE SKIN STA 750-777 S14L TO S18L.  REF ECRA 5330-04027.  INTERIM REPAIR ACCOMPLISHED PER ECRA 5330-04027, PART 1.  ACCOMPLISH A PERMANENT REPAIR BEFORE 37,500 TOTAL FLIGHT CYCLES.  PLANNING TO CONTACT ENGINEERING AFTER 35,500 TOTAL FLIGHT CYCLES BUT BEFORE 36,000 TOTAL FLIGHT CYCLES FOR INSPECTION DETAILS.
